Articles written in Proceedings – Mathematical Sciences
Volume 119 Issue 4 September 2009 pp 501-512
In this paper we prove the bilinear analogue of de Leeuw’s result for periodic bilinear multipliers and some Jodeit type extension results for bilinear multipliers.
Volume 126 Issue 3 August 2016 pp 359-380 Research Article
In this paper, we study weighted and vector-valued inequalities for one-sided maximal functions. In particular, we give a new proof of $l_r$-valued extension of weighted $L^p$-inequalities for one-sided maximal functions. In the process, we prove an analogue of the well-known Fefferman–Stein’s weighted lemma in the context of one-sided maximal functions. Further, we also study $l_r$-valued extension of the lemma.
Volume 131, 2021
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode